# SDR 9619776623

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Engine: Pwa JT9D7Q
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evbc
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE NR 1 ENGINE EXPERIENCED TOP OF DESCENT COMPRESSOR STALL AND FLAME-OUT.  CREW FOLLOWED COM PROCEDURE, RESTARTED ENGINE AT FL290, AND CONTINUED FLIGHT TO KIX WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED EVBC AND TRIMMED ENGINE.
